RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1894, Volume 17, Number 3, Pages 530–537 (Mi msb7281)  

Première section

Generalization of an artithmetical function of Gauss [Die Verallgemeinerung der Gauss'schen Zahlfunction]

J. Tschistiakow


Full text: PDF file (435 kB)

Bibliographic databases:

Citation: J. Tschistiakow, “Generalization of an artithmetical function of Gauss [Die Verallgemeinerung der Gauss'schen Zahlfunction]”, Mat. Sb., 17:3 (1894), 530–537

Citation in format AMSBIB
\Bibitem{Tsc94}
\by J.~Tschistiakow
\paper Generalization of an artithmetical function of Gauss [Die Verallgemeinerung der Gauss'schen Zahlfunction]
\jour Mat. Sb.
\yr 1894
\vol 17
\issue 3
\pages 530--537
\mathnet{http://mi.mathnet.ru/msb7281}
\zmath{https://zbmath.org/?q=an:25.0269.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb7281
  • http://mi.mathnet.ru/eng/msb/v17/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:82
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019